Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 9, Pages 533-540

Hardy-Littlewood type inequalities for Laguerre series

Department of Mathematics, National Central University, Chung-Li, 320, Taiwan, China

Received 30 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chin-Cheng Lin and Shu-Huey Lin, “Hardy-Littlewood type inequalities for Laguerre series,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 9, pp. 533-540, 2002. doi:10.1155/S0161171202108234